Alert archive / Vermont / Wind Advisories in 2006
Wind Advisory 2, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Mar 9, 2006, 9:05 PM EST for 11 counties in Vermont; 4 counties in New York. It took effect at Mar 10, 2006, 10:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2006, 9:05 PM EST (02:05 UTC)
- In effect from
- Mar 10, 2006, 10:00 AM EST
- Expired
- Mar 10, 2006, 3:12 PM EST
- In force
- 5 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 11 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 528 m²/s²
- 0-3 km storm-relative helicity
- 588 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBTV 100205 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 905 PM EST THU MAR 9 2006 ...VERY WINDY CONDITIONS EXPECTED ACROSS FAR NORTHERN NEW YORK FRIDAY... A STRONG LOW PRESSURE SYSTEM OVER THE LOWER OHIO RIVER VALLEY THIS EVENING WILL TRANSLATE RAPIDLY NORTHEASTWARD TO NEAR LAKE HURON BY DAYBREAK FRIDAY...AND THEN INTO CENTRAL QUEBEC BY FRIDAY EVENING. VERY MILD AIR WILL MOVE INTO THE NORTH COUNTRY THROUGH FRIDAY MORNING...IN ADVANCE OF A COLD FRONT WHICH WILL SWEEP EASTWARD ACROSS NORTHERN NEW YORK DURING THE LATE AFTERNOON HOURS...AND ACROSS VERMONT DURING FRIDAY EVENING. THE RAPID MOTION OF THIS SYSTEM AND ASSOCIATED STRONG LOW-LEVEL PRESSURE GRADIENT WILL BRING A CONSIDERABLE INCREASE IN WIND SPEED ACROSS THE NORTH COUNTRY BY THE MID TO LATE MORNING HOURS. THE NORTHERN ADIRONDACKS AND ST. LAWRENCE RIVER VALLEY OF FAR NORTHERN NEW YORK ARE EXPECTED TO SEE THE STRONGEST SUSTAINED WINDS...WHICH ARE EXPECTED TO BE SOUTHWESTERLY AT 25 TO 35 MPH. WIND GUSTS TO 45 MPH ARE EXPECTED AT TIMES DURING THE AFTERNOON HOURS...WITH WINDS GRADUALLY SHIFTING INTO THE WEST WITH PASSAGE OF THE COLD FRONT. WINDS SHOULD DIMINISH RATHER ABRUPTLY BY THE LATE EVENING FRIDAY AS THE LOW PRESSURE AREA LIFTS WELL NORTH AND EAST OF THE FORECAST AREA. NYZ026-027-029>031-034-087-101100- /O.NEW.KBTV.WI.Y.0002.060310T1500Z-060311T0100Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID... OGDENSBURG...POTSDAM...GOUVERNEUR 905 PM EST THU MAR 9 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY FOR THE NORTHERN ADIRONDACKS AND THE ST. LAWRENCE VALLEY OF FAR NORTHERN NEW YORK...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EST FRIDAY. SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH DURING THE MID TO LATE MORNING HOURS FRIDAY. GUSTS TO 45 MPH ARE LIKELY ACROSS THE HIGHER TERRAIN DURING THE ADVISORY PERIOD. IN THE ST. LAWRENCE VALLEY...GUSTS TO 45 MPH ARE POSSIBLE DURING THE AFTERNOON HOURS. AS A COLD FRONT MOVES THROUGH DURING THE MID TO LATE AFTERNOON HOURS...WINDS WILL SHIFT TO THE WEST AND CONTINUE STRONG THROUGH THE EARLY EVENING HOURS BEFORE DIMINISHING. SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS FROM MID TO LATE MORNING THROUGH EARLY EVENING FRIDAY. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ BANACOS
3 follow-up statements
000 WWUS71 KBTV 100927 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 427 AM EST FRI MAR 10 2006 ...WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED THIS AFTERNOON ACROSS NORTHERN NEW YORK AND VERMONT... A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH ONTARIO TODAY INTO CENTRAL QUEBEC BY THIS EVENING. RAIN SHOWERS AND VERY MILD AIR WITH TEMPERATURES IN THE 50S WILL MOVE INTO THE NORTH COUNTRY THIS MORNING. A COLD FRONT WILL SWEEP EASTWARD ACROSS NORTHERN NEW YORK THIS AFTERNOON..AND ACROSS VERMONT DURING BY EVENING. WINDS WILL GRADUALLY DIMINISH TONIGHT. NYZ028-035-VTZ001>012-016>019-101730- /O.EXA.KBTV.WI.Y.0002.060310T1500Z-060311T0100Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS- ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURG...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 427 AM EST FRI MAR 10 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY FOR VERMONT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING FOR WIND GUSTS OF 45 TO 50 MPH. SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH DURING THE MID TO LATE MORNING HOURS FRIDAY. GUSTS TO 45 TO 50 MPH ARE LIKELY DURING THE AFTERNOON AND EVENING HOURS. A COLD FRONT WILL MOVE THROUGH VERMONT DURING THE LATE AFTERNOON HOURS. WINDS WILL SHIFT TO THE WEST AND CONTINUE STRONG THROUGH THE EARLY EVENING HOURS BEFORE DIMINISHING. SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS FROM MID TO LATE MORNING THROUGH EARLY EVENING FRIDAY. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ NYZ026-027-029>031-034-087-101730- /O.CON.KBTV.WI.Y.0002.060310T1500Z-060311T0100Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID... OGDENSBURG...POTSDAM...GOUVERNEUR 427 AM EST FRI MAR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BURLINGTON VT CONTINUES THE WIND ADVISORY FOR NORTHERN NEW YORK FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING FOR WIND GUSTS OF 45 TO 50 MPH. SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH DURING THE MID TO LATE MORNING HOURS TODAY WITH GUSTS TO 45 TO 50 MPH DURING MIDDAY AND AFTERNOON. A COLD FRONT WILL MOVE THROUGH NORTHERN NEW YORK DURING THE AFTERNOON HOURS. WINDS WILL SHIFT TO THE WEST AND CONTINUE STRONG THROUGH THE EARLY EVENING HOURS BEFORE DIMINISHING. SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS FROM MID TO LATE MORNING THROUGH EARLY EVENING FRIDAY. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
000 WWUS71 KBTV 101630 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1130 AM EST FRI MAR 10 2006 ...WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS NORTHERN NEW YORK AND VERMONT... A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH ONTARIO THIS AFTERNOON AND INTO CENTRAL QUEBEC BY THIS EVENING. RAIN SHOWERS AND VERY MILD AIR WITH TEMPERATURES IN THE 50S WILL MOVE INTO THE NORTH COUNTRY THIS AFTERNOON. A COLD FRONT WILL SWEEP EASTWARD ACROSS NORTHERN NEW YORK LATER THIS AFTERNOON..AND ACROSS VERMONT THIS EVENING. WINDS WILL GRADUALLY DIMINISH TONIGHT. NYZ026>031-034-035-087-VTZ001>012-016>019-110100- /O.CON.KBTV.WI.Y.0002.000000T0000Z-060311T0100Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURG...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 1130 AM EST FRI MAR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT CONTINUES A WIND ADVISORY FOR NORTHERN NEW YORK AND VERMONT UNTIL 8 PM EST THIS EVENING. SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH THIS AFTERNOON WITH GUSTS TO 45 TO 50 MPH EXPECTED LATER THIS AFTERNOON. A COLD FRONT WILL MOVE THROUGH NORTHERN NEW YORK DURING THE AFTERNOON HOURS...AND THEN ACROSS VERMONT THIS EVENING. WINDS WILL SHIFT TO THE WEST AND CONTINUE STRONG THROUGH THE EARLY EVENING HOURS BEFORE DIMINISHING. SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS FROM MID TO LATE MORNING THROUGH EARLY EVENING FRIDAY. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
000 WWUS71 KBTV 102012 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 312 PM EST FRI MAR 10 2006 ...WIND ADVISORY CANCELLED FOR VERMONT AND NORTHERN NEW YORK... NYZ026>031-034-035-087-VTZ001>012-016>019-102115- /O.CAN.KBTV.WI.Y.0002.000000T0000Z-060311T0100Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURG...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 312 PM EST FRI MAR 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT HAS CANCELLED THE WIND ADVISORY FOR VERMONT AND NORTHERN NEW YORK. WIND GUSTS OF 45 TO 50 MPH ARE NO LONGER EXPECTED ACROSS THE REGION. HOWEVER... SOME WIND GUSTS OVER 30 MPH ARE POSSIBLE THROUGH THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Mar 9, 3:30 PM EST, 5 hours 35 minutes earlier.
Area forecast discussion, Mar 9, 3:30 PM EST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY 330 PM EST THU MAR 9 2006 .SHORT TERM /TONIGHT THROUGH SUNDAY/...SHORT TERM CHALLENGE CONTINUES TO BE MIXED PRECIP OVER EASTERN QUARTER OF FORECAST AREA. MOSTLY SNOW NOW WILL TRANSITION TO MIXED AND THEN RAIN OVERNIGHT. MANY SENSORS STILL SHOW TEMPERATURES IN LOW 30S. WITH GRADUAL RISE EXPECTED BELIEVE TEMPS RISE ABOVE FREEZING SHORTLY AFTER MIDNIGHT. WILL ISSUE SPS TO COVER COUPLE OF INCHES OF SNOW CHANGING TO ZR/IP THIS EVENING. WESTERN AREAS HAVE WARMED ABOVE FREEZING SO ZR THREAT OVER THERE. NEXT QUESTION IS WIND FOR TOMORROW. POTENTIAL EXISTS FOR HIGH WIND EVENT ACROSS MOST OF AREA. 12Z/GFS SHOWS 50KT 925MB WIND MAX MOVE ACROSS AREA DURING AFTERNOON. SOUNDINGS NEARLY DRY ADIABATIC TO 750MB LEVEL SO MIXING WINDS DOWN SHOULD NOT BE A PROBLEM. LOTS OF LOW LEVEL DIRECTIONAL SHEAR FORECAST BY MODELS WHICH COULD CUT DOWN MAX GUSTS. WILL NOT ISSUE ADVISORY/WATCH AT THIS TIME BUT WILL UPDATE HWO TO MENTION THREAT. SATURDAY SHOWS COLD STRATO CU WITH A FEW SW- EARLY THEN CLEARING AND MODERATING TEMPERATURES EXCEPT NORTHEAST VERMONT WHERE CLOUDS LINGER UNDER WEAK COLD ADVECTION. NEXT SHORTWAVE ARRIVES FOR SUNDAY WITH MILD TEMPS AND THREAT OF RAIN SHOWERS. DRYING LATE IN DAY MAY MAKE FOR A PLEASANT SPRING LIKE SUNDAY AFTERNOON. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...DEEP LOW ARRIVES FOR MONDAY AND TUESDAY. THIS LOW DEEPENS TO 982MB AS IT TRACKS UP THE SAINT LAWRENCE VALLEY. 12Z/GFS SHOWS 1 TO 2 INCHES OF PRECIPITATION MOSTLY AS RAIN WITH THIS SYSTEM. WITH WARM TEMPS FORECAST SATURDAY THROUGH LATE MONDAY...MELTING MOUNTAIN SNOW AND ADDITIONAL RAIN MAY LEAD TO SOME TYPICAL SPRING FLOODING ALONG STREAMS TUESDAY. COLD AIR SPILLS IN BEHIND DEEP LOW LATE TUESDAY AND WEDNESDAY AND SECOND HALF OF NEXT WEEK LOOKS COLD ENOUGH THAT ANY PRECIPITATION WILL FALL AS SNOW. && .AVIATION...MVFR WITH AREAS IFR EXPECTED ALL AREAS OVERNIGHT. VISIBILITY 1-3 MILES LCL BLO 1 MILE IN LIGHT RAIN...SNOW AND FOG FAR EASTERN AREAS. ALSO SOME FREEZING RAIN POSSIBLE TIL MIDNIGHT FAR EASTERN AREAS. WESTERN AREAS MVFR WITH AREAS IFR OVERNIGHT IN LIGHT RAIN AND FOG. TAF LOCATION CIGS 020-030 LOWERING TO 007-015 OVERNIGHT. MOST AREAS VFR FRIDAY WITH OCCASIONAL SHOWERS DROPPING CIG/VIS TO MVFR. LOW LEVEL WIND SHEAR POSSIBLE AT TAF LOCATIONS FRIDAY WITH STRONG S WINDS AT SURFACE INCREASING TO 50 KNOTS AT 2500FT FROM WSW. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. &&
Hazardous weather outlook, Mar 9, 4:39 PM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY 439 PM EST THU MAR 9 2006 NYZ026>031-034-035-087-VTZ001-002-005-009-011-102145- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- 439 PM EST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DAMAGING WINDS ARE POSSIBLE FRIDAY...ESPECIALLY FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUIRED AT THIS TIME. VTZ003-004-006>008-010-012-016>019-102145- ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 439 PM EST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT A COUPLE OF INCHES OF SNOW...SLEET AND AND FREEZING RAIN MAY ACCUMULATE THIS EVENING BEFORE PRECIPITATION CHANGES TO RAIN. ICING IS NOT EXPECTED TO WEIGH DOWN POWER LINES OR TREE LIMBS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DAMAGING WINDS ARE POSSIBLE FRIDAY...ESPECIALLY FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT SNOW AND ICE ACCUMULATIONS TO THE BURLINGTON NWS OFFICE.
In the hours before
Special weather statement, Mar 9, 3:47 PM EST, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY 347 PM EST THU MAR 9 2006 VTZ003-004-006>008-010-012-016>019-092300- ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON... STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD...RANDOLPH... SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 347 PM EST THU MAR 9 2006 ...SNOW...SLEET AND FREEZING RAIN MAY MAKE TRAVEL HAZARDOUS THIS EVENING ACROSS EASTERN VERMONT... A MIXTURE OF SNOW...SLEET AND FREEZING RAIN WILL CONTINUE ACROSS EASTERN VERMONT THIS EVENING. A COUPLE OF INCHES OF THE WINTRY MIX MAY ACCUMULATE...ESPECIALLY ACROSS THE HIGHER ELEVATIONS...WHERE TEMPERATURES ARE STILL BELOW FREEZING. IF TRAVELING...USE CAUTION AND SLOW DOWN AS ROADS ARE LIKELY TO BECOME SLIPPERY AND VISIBILITY WILL BE REDUCED BY PRECIPITATION AND FOG. THE PRECIPITATION IS EXPECTED TO CHANGE TO RAIN OVERNIGHT AS TEMPERATURES RISE ABOVE FREEZING.
Special weather statement, Mar 9, 3:47 PM EST, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY 347 PM EST THU MAR 9 2006 VTZ003-004-006>008-010-012-016>019-100600- ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON... STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD...RANDOLPH... SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 347 PM EST THU MAR 9 2006 ...SNOW...SLEET AND FREEZING RAIN MAY MAKE TRAVEL HAZARDOUS THIS EVENING ACROSS EASTERN VERMONT... A MIXTURE OF SNOW...SLEET AND FREEZING RAIN WILL CONTINUE ACROSS EASTERN VERMONT THIS EVENING. A COUPLE OF INCHES OF THE WINTRY MIX MAY ACCUMULATE...ESPECIALLY ACROSS THE HIGHER ELEVATIONS...WHERE TEMPERATURES ARE STILL BELOW FREEZING. IF TRAVELING...USE CAUTION AND SLOW DOWN AS ROADS ARE LIKELY TO BECOME SLIPPERY AND VISIBILITY WILL BE REDUCED BY PRECIPITATION AND FOG. THE PRECIPITATION IS EXPECTED TO CHANGE TO RAIN OVERNIGHT AS TEMPERATURES RISE ABOVE FREEZING.
Nearby
Wind Advisories in Vermont, 2006Wind Advisories in New York, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.